Did your covid jab react badly with your arthritis meds?

Hi everyone, I’ve only been taking sulfasalazine for four days for my recently diagnosed RA and today I had a very strange day, I have felt fine until this morning when I started to feel sick and had terrible stomach pains, I spent the rest of the day being sick (yellow like the tablet) (sorry for too much information)! And trying to cope with crippling stomach cramps. I am wondering if I have had a negative reaction to the drug itself in which case I am scared to take it tomorrow or could it be a reaction that my drugs have had with the covid jab I had on Sunday night? Has anyone else had a bad reaction after having the vaccine? I can’t work out if it’s that or if the medication doesn’t agree with me. Keen to hear of any similar experiences. Hannah

Comments

Sign In or Register to comment.

Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account